# SDR ASAA0956183

- Difficulty date: July 7, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 10,853 hours, 3,307 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GROUND AND CLIMB OPS WITH APU OR ENGINE PWR ABOVE IDLE THE T PACK OPERATES VERY LOUD WITH VERY HIGH AIR FLOW.(THIS IS THE AIRFLOW ON THE FLIGHT DECK THE PACK SOUNDS NORMAL FROM OUTSIDE) WHEN OPERATING LT PACK AND RT TOGETHER IT IS VERY LOUD.  WHEN LT PACK IS TURNED OFF (GRD) RT PACK DOESN`T SEEM TO PUT OUT MUCH AIR. SEEMS LIKE THE LT PACK IS PUTTING OUT ALL THE AIR. IT WAS VERY LOUD ON GRD AND DURING CLIMB TO CRUISE ALTITUDE. AT CRUISE ALTITUDE SOUND AND AIRFLOW SEEMED NORMAL. ACFT GROUNDED. RAN PACKS BOTH ON APU AND ENGINES NORMAL AIRFLOW NO ABNORMAL NOISE. DID BITE CK AND NO FAULTS NOTED REF FIM 21-51-00-810-802 NO INDICATION OF LEAKAGE OR LOOSE CONNECTION. NO BLOCKAGE OR UNWANTED MATERIAL. DUCT PRESSURES AND PRESSURIZATION NORMAL. VERIFICATION FLIGHT SUCCESSFUL.
